IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Nonexistence of constrained Efficient Equilibria when Markets are Incomplete

We consider economies with incomplete markets, production, and a given distribution of initial endowments. The main purpose of the paper to present a robust example of an econmy with only one firm and one good per state in which no production dicision entails a constrained efficient outcome. In particular, the unique Dréze equilibrium is dominated by every other production decision.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://homepage.univie.ac.at/Papers.Econ/RePEc/vie/viennp/vie0111.pdf
Download Restriction: no

Paper provided by University of Vienna, Department of Economics in its series Vienna Economics Papers with number 0111.

as
in new window

Length:
Date of creation: Aug 2001
Date of revision:
Handle: RePEc:vie:viennp:0111
Contact details of provider: Web page: http://www.univie.ac.at/vwl

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Geanakoplos, J. & Magill, M. & Quinzii, M. & Dreze, J., 1990. "Generic inefficiency of stock market equilibrium when markets are incomplete," Journal of Mathematical Economics, Elsevier, vol. 19(1-2), pages 113-151.
  2. Dierker, E. & Dierker, H. & Grobal, B., 1999. "Incomplete Markets and the Firm," Papers 99-03, Carleton - School of Public Administration.
  3. Kenneth J. Arrow, 1950. "A Difficulty in the Concept of Social Welfare," Journal of Political Economy, University of Chicago Press, vol. 58, pages 328.
  4. Guesnerie, Roger, 1975. "Pareto Optimality in Non-Convex Economies," Econometrica, Econometric Society, vol. 43(1), pages 1-29, January.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:vie:viennp:0111. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Paper Administrator)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.